# SDR SIMA200620205

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CORROSION AROUND NUT PLATE HOLES ON FLOOR SUPPORT BETWEEN FRAMES 15-16.  REPAIRED DIGITAL BY CUTTING OUT DAMAGED AREA AND SPLICING IN A NEW PIECE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
